Armenian Journal of Mathematics

Factor Rings and their decompositions in the Eisenstein integers Ring ${\huge\mathbb{Z}}\left[ \omega \right]$

Misaghian, Manouchehr (2013) Factor Rings and their decompositions in the Eisenstein integers Ring ${\huge\mathbb{Z}}\left[ \omega \right]$. Armenian Journal of Mathematics, 5 (1). pp. 58-68. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
277Kb

Abstract

In this paper we will characterize the structure of factor rings for $\mathbb{Z}\left[ \omega \right]$ where $\omega=\frac{-1+\sqrt{-3}}{2},$is a 3rd primitive root of unity. Consequently, we can recognize prime numbers(elements) and their ramifications in $\mathbb{Z}\left[ \omega \right]$.

Item Type:Article
Subjects:13-xx Commutative rings and algebras
ID Code:263
Deposited By:Dr. Manouchehr Misaghian
Deposited On:17 Jul 2013 16:33
Last Modified:01 Jul 2014 15:38

Repository Staff Only: item control page